# SDR 05FDEA02267

- Difficulty date: August 5, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 79,356 hours, 32,223 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB75647
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 1.5 INCH ON PYLON NR 1 UPPER VERTICAL WEB AT STA YN268.  REPAIR IAW 54-00-01 FIG 3 VOL I.
